Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Is testosterone responsible for growth ?

Sir i m 19 years old , i want to increase my height ??? does testesterone increses the height ??? doing gym increases the height ???
Asked On : Sun, 12 Jun 2011
Answers:  2 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
hello and welcome to healthcare forum manohar.
At your age testostaron will have no effect on height as long bone epiphysial fusion has been completed. Exercise can increase muscle mass but has on effect on bony growth.
I hope i have answered your queries.
Eat healthy and remain fit.Best wishes for your health.
Answered: Sun, 12 Jun 2011
I find this answer helpful
Pediatrician Dr. Suryakanta Baraha's  Response
hello manohar,
welcome to HCM.
height growth depends upon the genetics of individual.if your parents are of short height then there is more chance that u will also have short height.
but you can improve it by some excercises like hanging,leg kick excercise, stretching excercise.
yoga is very helpful. practice it regularly
dont take any medication for it. it may harm your body.
take proper nutrition like more proteins like egg, meat, sprouts, milk etc
take good sleep
take care
Answered: Sun, 12 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor